# SDR 20010226CW004

- Difficulty date: January 23, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N44911
- Make and model: Doug C54B-DC
- Aircraft serial: 10461
- Engine: Pwa R2000*
- Propeller: Hamstd 23E50
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Fabric
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER WAS BEYOND PATCHING.  NEEDS RECOVER.
